Szerencsejáték-függőség és bűnözés

Tessényi Judit and Kovács Péter: Szerencsejáték-függőség és bűnözés.
STATISZTIKAI SZEMLE, 89 (4). pp. 399-419. ISSN 0039-0690 (2011)

[thumbnail of pepevel.pdf] Text
pepevel.pdf - Published Version

Download (322kB)
Item Type: Journal Article
Journal or Publication Title: STATISZTIKAI SZEMLE
Date: 2011
Volume: 89
Number: 4
Page Range: pp. 399-419
ISSN: 0039-0690
Faculty/Unit: Faculty of Economics and Business Administration
Institution: Szegedi Tudományegyetem
Language: Hungarian
MTMT rekordazonosító: 1501341
Date Deposited: 2024. May. 07. 08:23
Last Modified: 2024. May. 07. 08:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/30785

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year